# SDR SWAA2020090814264

- Difficulty date: September 5, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 46,550 hours, 27,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT INOPERABLE NEAR AFT CARGO DOOR.  RT SIDE EMERGENCY LIGHT NEAR AFT CARGO DOOR IAW AMM 33-51-04; OPERATIONS CHECK GOOD.
